# SDR SWAA2020042743531

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 50,484 hours, 30,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING AT 9 AND 12 ABC / REMOVED AND REPLACED THE BATTERY PACK AND CHARGER AT STA 727C + 13 L/H IAW AMM 33-51-06. OPS CHECK GOOD.
